# SDR 223022703

- Difficulty date: February 27, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 3,775 hours, 6,870 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D248526
- Part serial: U0289
- Condition: Failed
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING DE-ICE CAWS LIGHT ILLUMINATED IN FLIGHT.
